# SDR UALA2013060603953

- Difficulty date: June 6, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Part serial: 6189
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FAILED FREE PLAY CHECKS WITH INBD OR OTBD SERVOS ACTIVE.  R & R LT AILERON INBD AND OTBD SERVO IAW MM 27-14-00-820-001-A.  FREEPLAY CHECKED INBD & OTBD SERVOS IAW MM 27-14-00-220-001-A (CK GROUND) AND OPS CK AILERONS IAW MM 27-14-00-710-004.
